Results 1 to 4 of 4

Thread: beating up other half in my sleep lol

  1. #1
    Distinguished Community Member houghchrst's Avatar
    Join Date
    Oct 2006
    Posts
    898

    Default beating up other half in my sleep lol

    Okay I didn't know where to put this so here ya go. It seems that lately I have been hitting my other half in my sleep. I don't wake up, it is just a couple half-hearted swings and has been less than a handful of occasions. The other day while we were out to lunch I asked about a light scratch he had on the side of his forehead and I guess I did it while taking a swing at him during the night and my nail just nicked him.

    I have always been a heavy dreamer, very vivid, colorful and they all seem to have a similar theme though I guess with them being dreams to me that makes sense. I do not recall fighting in any of my dreams but they are heavy with emotion and do have an impact on how I feel when I wake up. Usually takes me a while to get my head on straight.

    Any ideas what could cause this? Stress maybe? I am always under stress and suffer from anxiety and lately I have been doing better mentally. My migraines are at an all time low thank God. Hormones?


  2. #2
    Distinguished Community Member tic chick's Avatar
    Join Date
    Oct 2006
    Location
    Detroit, MI
    Posts
    699

    Default

    chris,

    if i remember right, i think you take klonopin? if you do, that's causing the very vivid and colorful dreams. i have experienced that on klonopin also. the klonopin could be causing the hitting, cause if your dreams are so vivid, you might be acting out the stress from the day in them. the brain takes in so much everyday and tries to sort it out at night. your brain is responsible for this , not you.

    maybe trying to relax for 45 minutes before bed might help. no tv, scary movies, reading cracked.com or anything too exciting. a glass of warm milk or hot chocolate and maybe some meditation might help. sometimes i take 2 benadryl (an antihistamine), to get me in a deeper sleep when i am having my night terrors and waking up in the middle of the night screaming. i also do that when i am under extremely heavy stress. the antihistamine taken 45 minutes before bed will make you drowsy fast and make the klonopin work deeper. ask your doc if benadryl would interfere with any of your other meds, cause i know you take a lot and i can't remember them all, so ask.

    jeannie
    Here's to good women. May we know them. May we be them. May we raise them.
    "The world is a better place when you're barefoot." Mark
    "Don't go there unless you know the way back." TC
    "...there will be an answer. Let it be." Paul McCartney

  3. #3
    Distinguished Community Member houghchrst's Avatar
    Join Date
    Oct 2006
    Posts
    898

    Default

    thanks Jeannie. I haven't taken any Klonopin since November. The first time I hit him I think was not too long before that. You know what, maybe it was right after that. I will have to ask.

    I have always been a vivid dreamer. The first nightmare I remember having was about the 7 dwarves right after we had gone to the drive in with aunts and cousins and seen Snow White. I was sleeping in a playpen or a crib because I remember crying through the bars. I still remembe the horrible sensation of waking and being so terrified I couldn't move. I still get those once in a while but since I quit doing drugs and drinking they have pretty much disappeared. I still wake crying in my sleep but not as often as I use to. I know those dreams well and I know what they stem from. I have many themed dreams but I bet many have. While I remember many dreams and usually remember them in the morning I don't remember any dreams that this may have stemmed from.

    I am going to have him wake me next time it happens. Ya know maybe I am just thrashing around in general and he gets hit lol.

  4. #4
    Distinguished Community Member houghchrst's Avatar
    Join Date
    Oct 2006
    Posts
    898

    Default

    I wanted to say that I am doing a bit of research on Klonopin possibly causing hypomania. I have always had the freakish reaction to meds, all bad and I am wondering if my Klonopin was contributing to the hypomania I have been suffering from for the last few years on and off. Since I have stopped taking it I am noticing that I feel better mentally. I am not so ridiculously weepy. I was taking it to help me slow down my brain so I could get to sleep. Once in a while I might need a dose during the day but not very often. The MMJ has worked wonders for my sleep and my anxiety.

    Shoot who knows. It is always something lol.

Similar Threads

  1. Sleep study at home
    By Naominjw in forum Sleep Disorders
    Replies: 6
    Last Post: 04-01-2017, 09:26 PM
  2. when phone is plugged in i CANT SLEEP
    By clouds z in forum Emotional Support
    Replies: 6
    Last Post: 10-13-2011, 07:45 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.